# SDR SIMA20120301005

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,054 hours, 19,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3286 CREW FOUND MAIN CABIN DOOR HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN CABIN DOOR LOCK MECHANISM, DOOR OPERATIONAL CHECKS GOOD IAW EMB 140 52-10-00 AMM.  THE AIRCRAFT RETURN TO SERVICE.
